# SDR AALA20011084

- Difficulty date: May 15, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON HORIZONTAL CHORD ANGLE AT STATION 1180 LEFT W/W.  REPAIR PER SRM 51-70-11-0 AND ESO90309 DATED 5-15-2001.  (M)
